MathSciNet Relay Station
MathSciNet bibliographic data
MR2333414 35K57 (34K20 34K30 35R10 37L99 58D25)
Ma, Shiwang; Wu, Jianhong Existence, uniqueness and asymptotic stability of traveling wavefronts in a non-local delayed diffusion equation. J. Dynam. Differential Equations 19 (2007), no. 2, 391–436.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement